# SDR ASAA201911131319

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,670 hours, 10,091 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Condition: Sticking
- Location: Start
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 START LEVER STICKS. GROUNDED - YES. CLEANED DEBRIS FROM #2 START LEVER, OPS TEST GOOD. LEVER OPERATES NORMALLY.
